# SDR AALA20011177

- Difficulty date: May 31, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Apu
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K, O

## Discrepancy

BOS - FLT 1540 - EN ROUTE DFW-BOS - SHORTLY AFTER TAKEOFF CABIN FILLED WITH SMOKE.  DE-PRESSURIZED AIRCRAFT.  SMOKE DISSIPATED.  LANDED BOS WITHOUT FURTHER INCIDENT.  REPLACED APU.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
